Skip to Main content Skip to Navigation
Journal articles

KK-theory of reduced free-product $C^\ast$ -algebras

Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-01876566
Contributor : Emmanuel Germain Connect in order to contact the contributor
Submitted on : Tuesday, September 18, 2018 - 3:20:37 PM
Last modification on : Tuesday, October 19, 2021 - 11:33:54 PM

Links full text

Identifiers

Collections

Citation

Emmanuel Germain. KK-theory of reduced free-product $C^\ast$ -algebras. Duke Mathematical Journal, Duke University Press, 1996, 82 (3), pp.707 - 723. ⟨10.1215/S0012-7094-96-08229-0⟩. ⟨hal-01876566⟩

Share

Metrics

Record views

54